Some inequalities for f-divergences via Slater's inequality for convex functions

[img]
Preview
JIASF6-2-2.pdf - Published Version (327kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Some inequalities for f-divergences via Slater's inequality for convex functions. Journal of Inequalities and Special Functions, 6 (2). 5 - 14. ISSN 2217-4303

Abstract

Some inequalities for f-divergence measures by the use of Slater's inequality for convex functions of a real varaible are established.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31746
Official URL http://www.ilirias.com/jiasf/repository/docs/JIASF...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Karamata's inequality; Jensen's inequality; probability distribution
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login